On the asymptotic behaviour of the number of distinct factorizations into irreducibles

Franz Halter-Koch Institut für Mathematik, Karl-Franzens-Universität

TBD mathscidoc:1701.332797

Arkiv for Matematik, 31, (2), 297-305, 1993.2
For an integral domain$R$and a non-zero non-unit$a$ε$R$we consider the number of distinct factorizations of$a$^{$n$}into irreducible elements of$R$for large$n$. Precise results are obtained for Krull domains and certain noetherian domains. In fact, we prove results valid for certain classes of monoids which then apply to the above-mentioned classes of domains.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{franz1993on,
  title={On the asymptotic behaviour of the number of distinct factorizations into irreducibles},
  author={Franz Halter-Koch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540987410606},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={297-305},
  year={1993},
}
Franz Halter-Koch. On the asymptotic behaviour of the number of distinct factorizations into irreducibles. 1993. Vol. 31. In Arkiv for Matematik. pp.297-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540987410606.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved